# SDR 0401053247

- Difficulty date: June 22, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 35,912 hours, 15,683 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Check Valve
- Part number: 769B000001
- Condition: Inoperative
- Location: Rt Pack Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WITH NR 1 PACK ON MEL, PASSING ABOUT 15,000 FT MSL, CREW NOTED A RUMBLE IN THE AC DUCT SYSTEM.  CABIN CLIMB RATE WAS ABOUT 650-700 FPM.  AT FL240, CREW NOTED A STRONG RUMBLE AND VIBRATION AND INCREASE IN CABIN CLIMB RATE.  THE 10,000 FT CABIN ALTITUDE WARNING SOUNDED AND THE CREW DONNED OXYGEN MASKS AND BEGAN EMERGENCY DESCENT UNTIL CABIN ALTITUDE STABILIZED BELOW 10,000 FT.  CONTINUED TO DTW AND LANDED UNEVENTFULLY.  REPLACED NR 2 PACK DOWNSTREAM CHECK VALVE AND SLEEVE/SEALS BETWEEN THE NR 2 PACK HEAT EXCHANGER AND ACM.  BOTH PACKS LEAK AND OPERATIONAL CHECK GOOD.  CLEARED NR 1 PACK MEL.  AIRCRAFT RETURNED TO SERVICE.
